Numerical and Computational Methods in Sciences and Engineering
Volume 1, Issue 1
Date:
Articles: 5
Articles in this Issue
Soliton Solutions of Wu–Zhang System of Evolution Equations
An extended expansion scheme for nonlinear evolution equations in fractal order
A Review on Local and Non-Local Fractal Calculus
An Extended Theoretical and Numerical Study of two-Point Boundary Value Problems Using Collocation Method with Physical Applications
Adomian Decomposition Method (ADM) for Solving the Nonlinear Generalized Regularized Long Wave Equation
Published by: Engineering Journals


